# SDR SWAA2014062029232

- Difficulty date: June 13, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 28,648 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 294.5 TO 312, RBL 16.  REPAIRED INTERCOSTAL IAW SRM.
